Hi Broomhilda! I've never tried tramadol but Cymbalta turned me into a brooding and sullen Mr. Hyde. My whole mood and demeanor......even my personality changed to dark, unhappy and ugly. The worst part was that I didn't even realize it was happening. It took my wife and daughter, together, confronting me with the reality of what I'd become.
I had asked to be changed from Prozac, which I'd been on since 1985, because I thought it wasn't working any more. All I really needed was a significant boost in dosage to fix it but I hard-headedly demanded a change and, wow, a change is definitely what I got! What's worse, getting off the Cymbalta caused some nasty withdrawals......dizziness, nausea, vertigo and bizarre "brain zaps" every time I moved my eyes or head too fast! Restarting the Prozac took care of that after a couple of days and got me back to the good ol' me. Cymbalta does not affect everyone this way so take what I said with a grain of salt and do a little "Googling" to get more info before making any kind of med change!
Gentlest of hugs,